Russkaja skazka
Bibliographic Data
| ID | 2800249 |
|---|---|
| Authors | Anatoly Liberman (0000-0002-3998-4313), Ja Propp, V Ja Propp |
| Year | 1985 |
| Volume | 98 |
| Issue | 389 |
| Pages | 347 |
| Publication date | 1985-07-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal of American Folklore (JOURNAL) |
| Journal identifiers | ISSN: 0021-8715 • E-ISSN: 1535-1882 |
| Publisher | University of Illinois Press (PUBLISHER • US) |
| DOI | 10.2307/539946 |
| OpenAlex | W4256485322 |
| Language | EN |
| Highly cited | No |
|---|